Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 390, NWS Norman, OK

July 11, 20214 counties in Texas; Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 11, 2021, 1:24 AM CDT for 4 counties in Texas; Tillman County, Oklahoma. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2021, 1:24 AM CDT (06:24 UTC)
Expired
Jul 11, 2021, 2:15 AM CDT
In force
51 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Tillman County, OK, Archer County, TX, Baylor County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 37 km from the middle of the area, began a volume at 06:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 1:34 AM CDTTSTM WND GST 702 Sse Haynesville, TX
Jul 11, 2:03 AM CDTTSTM WND GST 60Vernon, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 10, 9:35 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 6.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2021-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2021-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2495 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
1225 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
1.4
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted.

087 
WUUS54 KOUN 110624
SVROUN
OKC141-TXC009-023-485-487-110715-
/O.NEW.KOUN.SV.W.0390.210711T0624Z-210711T0715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
124 AM CDT Sun Jul 11 2021

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Southern Tillman County in southwestern Oklahoma...
  Northwestern Archer County in northern Texas...
  Wichita County in northern Texas...
  Eastern Wilbarger County in northern Texas...
  Northeastern Baylor County in northern Texas...

* Until 215 AM CDT.

* At 124 AM CDT, severe thunderstorms were located along a line
  extending from 5 miles southeast of Fargo to 8 miles northeast of
  Harrold to near Grandfield, moving south at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Western Wichita Falls, Vernon, Iowa Park, Electra, Holliday,
  Grandfield, Davidson, Loveland, Lake Diversion, Dundee, Harrold,
  Oklaunion, Mankins, Grayback, northeastern Lake Kemp, Lakeside
  City, Pleasant Valley and Haynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3384 9933 3434 9925 3431 9894 3435 9868
      3383 9854 3372 9894
TIME...MOT...LOC 0624Z 358DEG 30KT 3423 9922 3416 9893 3426 9868 

HAIL...<.75IN
WIND...70MPH
 
$$

Mahale
2 follow-up statements
322 
WWUS54 KOUN 110640
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
140 AM CDT Sun Jul 11 2021

OKC141-110650-
/O.CAN.KOUN.SV.W.0390.000000T0000Z-210711T0715Z/
Tillman OK-
140 AM CDT Sun Jul 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TILLMAN COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3384 9933 3424 9927 3421 9916 3422 9913
      3420 9913 3421 9908 3420 9901 3422 9899
      3420 9897 3421 9896 3417 9887 3415 9887
      3416 9886 3416 9881 3413 9876 3413 9869
      3417 9865 3416 9863 3383 9854 3372 9894
TIME...MOT...LOC 0640Z 355DEG 33KT 3403 9916 3396 9887 3406 9862 

$$

TXC009-023-485-487-110715-
/O.CON.KOUN.SV.W.0390.000000T0000Z-210711T0715Z/
Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
140 AM CDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN ARCHER...WICHITA...SOUTHEASTERN WILBARGER AND
NORTHEASTERN BAYLOR COUNTIES...

At 140 AM CDT, severe thunderstorms were located along a line
extending from near Grayback to 5 miles southeast of Electra to 3
miles southwest of Burkburnett, moving south at 40 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Western Wichita Falls, Vernon, Iowa Park, Electra, Holliday, Lake
Diversion, Dundee, Harrold, Oklaunion, Mankins, Grayback,
northeastern Lake Kemp, Lakeside City, Pleasant Valley and
Haynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3384 9933 3424 9927 3421 9916 3422 9913
      3420 9913 3421 9908 3420 9901 3422 9899
      3420 9897 3421 9896 3417 9887 3415 9887
      3416 9886 3416 9881 3413 9876 3413 9869
      3417 9865 3416 9863 3383 9854 3372 9894
TIME...MOT...LOC 0640Z 355DEG 33KT 3403 9916 3396 9887 3406 9862 

HAIL...<.75IN
WIND...70MPH
 
$$

Mahale
755 
WWUS54 KOUN 110648
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
148 AM CDT Sun Jul 11 2021

TXC009-023-485-487-110715-
/O.CON.KOUN.SV.W.0390.000000T0000Z-210711T0715Z/
Archer TX-Wichita TX-Wilbarger TX-Baylor TX-
148 AM CDT Sun Jul 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHWESTERN ARCHER...WICHITA...SOUTHEASTERN WILBARGER AND
NORTHEASTERN BAYLOR COUNTIES...

At 147 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Grayback to 7 miles north of
Mankins to near Iowa Park, moving south at 35 mph.

HAZARD...70 mph wind gusts.

SOURCE...The public measured a 70 mph wind gust northeast of Electra.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Western Wichita Falls, Vernon, Iowa Park, Electra, Holliday, Lake
Diversion, Dundee, Harrold, Oklaunion, Mankins, Grayback,
northeastern Lake Kemp, Lakeside City, Pleasant Valley and
Haynesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3419 9928 3409 9879 3408 9862 3383 9854
      3372 9894 3384 9933
TIME...MOT...LOC 0647Z 354DEG 31KT 3405 9920 3388 9881 3396 9863 

HAIL...<.75IN
WIND...70MPH
 
$$

Mahale

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:21 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 11, 12:21 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1221 AM CDT Sun Jul 11 2021

...New AVIATION...

.SHORT TERM...
(This evening through Sunday)
Issued at 322 PM CDT Sat Jul 10 2021

Storms are expected to continue to develop across southwest
Missouri, southern Kansas, northeast Oklahoma and eventually
north-central Oklahoma this afternoon.

Storms will continue to develop along and ahead of a cold front that
is moving into northwest Oklahoma this afternoon. Modest instability
and strengthening deep layer sheer will support, storms with
supercellular characteristics, at least initially. These storms will
pose a large hail, damaging wind and at least a very low tornado
risk. However, veered low level flow and more linear forcing along
the surface front will lead to an expected quick transition to a
more linear mode along the boundary. Primary hazard will become
damaging wind gusts and with a secondary heavy rainfall concern as
precipitable water values remain high. However, progressive nature
of this activity is expected to limit the overall heavy rainfall
threat.

HRRR would suggest convection would approach the I-40 corridor 9pm
or a little after. There has been a trend of slowing the southward
progression down in the laster few runs. The storms would then
approach the Red river around 3 or 4 in the morning. Although an
overall downward trend is expected after midnight, some severe risk
does appear possible through the night time hours.

Will keep some lingering precip chances along the Red river Sunday
morning, but most of the activity should be south of the area.
Models are also showing another embedded shortwave rotating around
the upper low to our northeast during the day Sunday. This may
result in a few showers or thunderstorms during the afternoon hours,
mainly along and east of the I-35 corridor. Otherwise, daytime temps
will be a bit lower on Sunday as will the dewpoints as slightly
drier air filters south behind the front.

&&

.LONG TERM...
(Sunday night through next Friday)
Issued at 324 PM CDT Sat Jul 10 2021

The front exits the area and winds become light Sunday night and
winds veer to the SE/S by Monday afternoon as the surface ridge
axis moves eastward. The NAM/GFS suggest thunderstorm development
over western north TX and western OK Monday evening into early
Tuesday morning as a LLJ develops atop the retreating cold front,
or weak warm front. Left POPs low for now, but will continue to
watch trends.

The midlevel low pressure system that brought us the cold front
moves slowly across the midwest, before lifting northeast across
the Great Lakes on Tuesday. Meanwhile, the broad upper ridge that
has contributed to record heat across the western CONUS begins to
break down and north flow aloft will likewise weaken over our area.

A wave then translates across the northern plains midweek, and
there are low POPs for precipitation for northern Oklahoma on
Wednesday night into Thursday and again Thursday night into Friday.
The associated frontal boundaries and bulk of precipitation,
however, appears to remain well to our north.

Thompson

&&

.AVIATION...
(06Z TAFS)
Issued at 1158 PM CDT Sat Jul 10 2021

Line of strong to severe thunderstorms continues to move south
across southern OK. They will move out of LAW soon but then into
SPS. VSBYs will drop to near 1SM within very heavy rainfall but
should only last ~1 hr or less. Some brief MVFR cigs will be
possible over northern OK around 15-17Z Sunday. Otherwise, expect
northerly winds behind a cold front thru the early morning hours
and into Sunday with clearing skies throughout the day.

&&

.UPPER AIR...
Issued at 640 PM CDT Sat Jul 10 2021

No upper air flights are planned at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  91  68  85  64 /  20  80   0   0
Hobart OK         95  68  90  65 /  10  70   0  10
Wichita Falls TX  95  73  93  68 /   0  80  10  10
Gage OK           94  65  88  63 /  30   0   0   0
Ponca City OK     89  66  82  62 /  80  50  20  10
Durant OK         93  72  92  67 /   0  80  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...30
LONG TERM....01
AVIATION...03
Hazardous weather outlook, Jul 10, 7:14 PM CDT, 6 hours 10 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
714 PM CDT Sat Jul 10 2021

OKZ004>048-050>052-TXZ083>090-120015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
714 PM CDT Sat Jul 10 2021

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms this evening
across portions of central Oklahoma. Additional severe thunderstorms
are also possible across southwestern and southern Oklahoma, and
western north Texas late tonight through early Sunday morning. The
main threats will be wind gusts exceeding 60 mph and hail up to
the size of golf balls. The severe weather threat should end after
3 AM.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations from mid afternoon through early Sunday morning.

.Heavy rainfall...
Localized flooding will be possible through late tonight mainly
across portions of central and south central Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
Thunderstorms will remain possible Sunday morning and afternoon
across southern Oklahoma and north Texas, although the severe
weather potential will be low. Isolated storms will be possible
over southeast Oklahoma and north central Texas on Monday. Storms
will again be possible later in the week from Wednesday night
through Friday with the highest chances of storms across northern
and western Oklahoma Thursday night and Friday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Jul 11, 12:37 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1237 AM CDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND GST     1 W ARDMORE             34.17N 97.16W
07/11/2021  E65 MPH          CARTER             OK   TRAINED SPOTTER

            TREE BLOWN ACROSS THE HIGHWAY.

&&

RB
Local storm report, Jul 11, 12:40 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1240 AM CDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
07/11/2021  M58 MPH          JEFFERSON          OK   MESONET

&&

RB
Local storm report, Jul 11, 12:46 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1246 AM CDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND DMG     ELGIN                   34.78N 98.29W
07/10/2021                   COMANCHE           OK   BROADCAST MEDIA

            DAMAGE TO ROOF OF POST OFFICE. ESTIMATED 65
            TO 70 MPH WIND GUST. POWER LINES ALSO DOWN.

&&

RB
Special weather statement, Jul 11, 12:46 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1246 AM CDT Sun Jul 11 2021

OKZ033-035>037-TXZ083-085-086-110630-
Harmon OK-Kiowa OK-Tillman OK-Jackson OK-Wichita TX-Wilbarger TX-
Hardeman TX-
1246 AM CDT Sun Jul 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR southern Harmon...south central
Kiowa...Tillman...Jackson...northwestern Wichita...northern Wilbarger
and central Hardeman Counties Until 130 AM CDT...

AT 1244 AM CDT, strong thunderstorms were along a line extending from
5 miles southwest of Hollis to 3 miles west of Olustee to 5 miles
east of Manitou, moving south at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Wind gusts over 50 MPH...
Flooding in areas of poor drainage...

Locations impacted include...
Altus, Frederick, Quanah, Hollis, Snyder, Tipton, Chillicothe,
Olustee, Eldorado, Mountain Park, Davidson, Manitou, Martha, Gould,
Elmer, Headrick, Hollister, Friendship, Altus Air Force Base and
Fargo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Storm intensity is increasing and severe weather may develop rapidly.
Stay alert and listen for warnings.

&&

LAT...LON 3472 10000 3472 9944 3473 9944 3476 9893
      3412 9874 3419 9938 3434 10000
TIME...MOT...LOC 0544Z 342DEG 24KT 3463 9998 3456 9949 3449 9889

Mahale
Local storm report, Jul 11, 12:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1258 AM CDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     TSTM WND GST     1 W ELGIN               34.78N 98.31W
07/10/2021  M70 MPH          COMANCHE           OK   PUBLIC

&&

RB
Local storm report, Jul 11, 1:15 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
115 AM CDT SUN JUL 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     TSTM WND GST     3 SSE FREDERICK         34.35N 99.00W
07/11/2021  M59 MPH          TILLMAN            OK   ASOS

&&

RB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:23 AM CDTSevere Thunderstorm WarningOUNClay, Wichita67 min
Jul 11, 12:46 AM CDTSpecial Weather StatementOUNHardeman44 min
Jul 11, 12:48 AM CDTSevere Thunderstorm WarningOUNHardeman, Wichita, Wilbarger42 min
Jul 11, 1:24 AM CDTAreal Flood AdvisoryOUNWilbarger3 hr
Jul 11, 1:30 AM CDTSpecial Weather StatementOUNClay30 min
Jul 11, 1:36 AM CDTAreal Flood AdvisoryOUNArcher, Baylor, Clay, Wichita, Wilbarger3 hr
Jul 11, 1:53 AM CDTSevere Thunderstorm WarningOUNArcher, Baylor54 min
Jul 11, 2:03 AM CDTSpecial Weather StatementOUNFoard42 min
Jul 11, 2:05 AM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Hardeman, Knox, Wilbarger55 min
Jul 11, 2:10 AM CDTSpecial Weather StatementOUNClay35 min
Jul 11, 2:58 AM CDTSevere Thunderstorm WarningOUNBaylor, Foard, Knox62 min
Jul 11, 3:59 AM CDTSpecial Weather StatementOUNKnox46 min
Jul 11, 4:08 AM CDTSevere Thunderstorm WarningOUNKnox52 min
Jul 11, 4:24 AM CDTAreal Flood AdvisoryOUNKnox3 hr
Jul 10, 7:12 PM CDTSevere Thunderstorm WarningOUNLogan, Payne18 min
Jul 10, 7:23 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne52 min
Jul 10, 7:47 PM CDTSpecial Weather StatementOUNKingfisher28 min
Jul 10, 7:52 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
Jul 10, 7:58 PM CDTSevere Thunderstorm WarningOUNKingfisher, Lincoln, Logan, Oklahoma, Payne47 min
Jul 10, 8:02 PM CDTSpecial Weather StatementOUNBlaine43 min
Jul 10, 8:14 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher61 min
Jul 10, 8:25 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Pottawatomie50 min
Jul 10, 8:27 PM CDTSpecial Weather StatementOUNBeckham48 min
Jul 10, 8:36 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Oklahoma3 hr
Jul 10, 8:49 PM CDTFlash Flood WarningOUNLincoln, Payne101 min
Jul 10, 8:53 PM CDTAreal Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie3 hr
Jul 10, 8:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Custer, Grady, Washita61 min
Jul 10, 9:02 PM CDTFlash Flood WarningOUNOklahoma3 hr
Jul 10, 9:11 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie49 min
Jul 10, 9:20 PM CDTSpecial Weather StatementOUNOkfuskee40 min
Jul 10, 9:31 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma, Pottawatomie, Seminole3 hr
Jul 10, 9:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Cleveland, Grady, McClain25 min
Jul 10, 9:43 PM CDTAreal Flood AdvisoryOUNBlaine, Caddo, Canadian, Grady3 hr
Jul 10, 9:43 PM CDTFlash Flood WarningOUNOklahoma2 hr
Jul 10, 10:00 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady, Kiowa, Washita45 min
Jul 10, 10:02 PM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie43 min
Jul 10, 10:19 PM CDTAreal Flood AdvisoryOUNSeminole3 hr
Jul 10, 10:23 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
Jul 10, 10:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Washita38 min
Jul 10, 10:39 PM CDTSevere Thunderstorm WarningOUNHughes, McClain, Pontotoc, Pottawatomie, Seminole51 min
Jul 10, 10:45 PM CDTSpecial Weather StatementOUNGrady30 min
Jul 10, 10:48 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady42 min
Jul 10, 10:54 PM CDTSpecial Weather StatementOUNGrady36 min
Jul 10, 11:11 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Grady, Stephens3 hr
Jul 10, 11:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa, Stephens63 min
Jul 10, 11:15 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Johnston, Pontotoc60 min
Jul 10, 11:31 PM CDTFlash Flood WarningOUNComanche3 hr
Jul 10, 11:35 PM CDTSpecial Weather StatementOUNStephens25 min
Jul 10, 11:38 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens52 min
Jul 10, 11:44 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens46 min
Jul 10, 11:59 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman46 min
Jul 11, 12:02 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Coal58 min
Jul 11, 12:23 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
Jul 11, 12:32 AM CDTAreal Flood AdvisoryOUNCoal, Hughes, Pontotoc3 hr
Jul 11, 12:43 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall47 min
Jul 11, 12:54 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Murray, Stephens3 hr
Jul 11, 1:05 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Johnston, Pontotoc3 hr
Jul 11, 1:33 AM CDTSpecial Weather StatementOUNBryan42 min
Jul 11, 2:23 AM CDTAreal Flood WarningOUNComanche3 hr
Jul 11, 12:15 PM CDTRiver Flood AdvisoryOUNComanche, Cotton34 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.